Does Wellbutrin cause Tinnitus?

Last Update May 28, 2016
Tinnitus is a known side effect of Wellbutrin
Disclaimer
Treato found 1,360 posts discussing Wellbutrin and Tinnitus.
In most of these discussions patients report that Wellbutrin causes Tinnitus.
The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
About Wellbutrin
Wellbutrin is an antidepressant medication.
Uses: Wellbutrin is prescribed for Depression and Smoking and is mostly mentioned together with these indications. In addition, our data suggest that it is taken for Anxiety and Tiredness, although it is not approved for these conditions. Read More
Satisfaction Score
?
3.4
5 1 284584
Moderately Satisfied
based on 284,584 conversations around the web
Back to all concerns

Does Wellbutrin cause Tinnitus?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 1,360 discussions
?
Does Wellbutrin cause Tinnitus? 90 days in @ 300mg.
| J-Mac
I've been on 300mg daily of Wellbutrin, for 90 days. The last week, I've noticed increased Tinnitus in both ears.
1. Has anyone caught this, subsequently stopped or reduced Wellbutrin mg, and had a corresponding reduction in Tinnitus level?
2. How long did the reduction take?
Adhdisme
February 3, 2016
I was put on strattera because it means that anti depressants aren't for you or your getting close to seizure level. I was told I'm sensitive to medication/senses. It goes away once you stop otherwise no it doesn't. I was put on strattera for now instead which I'm not getting a high pitch ring from. It can actually permanently damage your ears/ sound receiving sensors to where it will stay after discontinuing. Tell your doctor or psych he'll discontinue. And if they try like some ssri like Zoloft i would say Fuck that. I was prescribed it, within two hours I was pissed off for a few hours rage wise then all of a sudden I couldn't cognitively form sentences correctly and my body was over heating... followed by feeling dissociated in terms of I was in my body or a shell fighting inside to be released from the numb zombie cacoon the Zoloft created ... point Is maybe it's add related depression which ssri won't alleviate. Wellbutrin makes you feel great the first month then it feels like your lacking something, and I got depressed from that .. still looking for the something missing to.. sorry to derail your post.. I can be good for that kinda thing :/ lol

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...